Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 2, Pages 177-203
http://dx.doi.org/10.1155/S1024123X01001600

Sufficient conditions for Lagrange, Mayer, and Bolza optimization problems

CIMAT, A.P. 402, 36000 Guanajuato, GTO, Mexico

Received 7 February 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Boltyanski, “Sufficient conditions for Lagrange, Mayer, and Bolza optimization problems,” Mathematical Problems in Engineering, vol. 7, no. 2, pp. 177-203, 2001. https://doi.org/10.1155/S1024123X01001600.